MathSciNet Relay Station
MathSciNet bibliographic data
MR2833578 28A78 (28A80 31C35 60J50)
Ju, Hongbing; Lau, Ka-Sing; Wang, Xiang-Yang Post-critically finite fractal and Martin boundary. Trans. Amer. Math. Soc. 364 (2012), no. 1, 103–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement